# SDR IPXA2019040314689

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8
- Aircraft serial: 64255
- Aircraft time: 5,133 hours, 708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON RT SIDE OF FUSELAGE LOWER INOP.RELAMPED LIGHT ASSY OPS CKS NORMAL
